Journal of Differential Geometry

Autoequivalences of derived categories on the minimal resolutions of An-singularities on surfaces

Akira Ishii and Hokuto Uehara

Full-text: Open access

Abstract

In this article, we study the group of autoequivalences of derived categories of coherent sheaves on the minimal resolution of An-singularities on surfaces. Our main result is to find generators of this group.

Article information

Source
J. Differential Geom., Volume 71, Number 3 (2005), 385-435.

Dates
First available in Project Euclid: 28 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1143571989

Digital Object Identifier
doi:10.4310/jdg/1143571989

Mathematical Reviews number (MathSciNet)
MR2198807

Zentralblatt MATH identifier
1097.14013

Citation

Ishii, Akira; Uehara, Hokuto. Autoequivalences of derived categories on the minimal resolutions of A n -singularities on surfaces. J. Differential Geom. 71 (2005), no. 3, 385--435. doi:10.4310/jdg/1143571989. https://projecteuclid.org/euclid.jdg/1143571989


Export citation